# SDR UPS97225364

- Difficulty date: December 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N917UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19310
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: LD
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, UPON LANDING EMERGENCY EXIT LIGHT ABOVE COCKPIT DOOR FLICKERED NUMEROUS TIMES.  FOUND EMERGENCY EXIT LIGHT ASSY LOOSE.  SECURED LIGHT ASSY, OPS CHECK GOOD.
